The Annals of Probability

Gaussian Processes and Almost Spherical Sections of Convex Bodies

Yehoram Gordon

Full-text: Open access

Abstract

We present a simple proof with sharp estimates of Dvoretzky's theorem on the existence of almost spherical sections having large dimension in arbitrary convex bodies in $R^N$.

Article information

Source
Ann. Probab., Volume 16, Number 1 (1988), 180-188.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991893

Digital Object Identifier
doi:10.1214/aop/1176991893

Mathematical Reviews number (MathSciNet)
MR920263

Zentralblatt MATH identifier
0639.60046

JSTOR
links.jstor.org

Subjects
Primary: 60G15: Gaussian processes
Secondary: 46B20: Geometry and structure of normed linear spaces 60B11: Probability theory on linear topological spaces [See also 28C20] 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65]

Keywords
Gaussian processes convex bodies normed spaces random linear maps

Citation

Gordon, Yehoram. Gaussian Processes and Almost Spherical Sections of Convex Bodies. Ann. Probab. 16 (1988), no. 1, 180--188. doi:10.1214/aop/1176991893. https://projecteuclid.org/euclid.aop/1176991893


Export citation